# SDR ASOA20140410033C

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 36,221 hours, 27,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BURNING ODOR IN THE CABIN AND GALLEY AREA.  MAINTENANCE INSPECTED AND FOUND THE OVERHEAD LIGHT AT 5A TO BE BURNED.  MAINTENANCE R & R THE CABIN LIGHT ELECTRICAL HARNESS.  ALSO RELAMPED LIGHT.  OPS CHECKS WERE GOOD.
